thread: Pill-Switching Question

  1. #1
    Registered User

    Nov 2006
    206

    Pill-Switching Question

    So basically, I went to my DR to change pills, as the one I was on [Levlen] made me really crampy, made my boobs huge and sore, had no libido etc and so forth. I wanted to go back to my old pill [Logynon], which she said was fine, gave me a script and I went on my merry way. When I finished my last Levlen sheet of pills I moved onto my Logynon's as I would have normally, and I started a new sheet without another thought. Then the other day, out of curiosity I read the instruction leaflet that came with the pill and its says this:


    You can start taking LOGYNON ED the day after you take the last active tablet from your present pill pack. If your present pill pack contains inactive (placebo) tablets, you should throw away the placebo tablets and start LOGYNON ED on the day after taking the last active tablet from your present pack (if you are not sure which this is, ask your doctor or pharmacist). This means no tablet free break. If you follow these instructions, it is not necessary to use an additional contraceptive method. A withdrawal bleed may not occur until the end of the first pack of LOGYNON ED



    I obviously didn't do the whole "no break" thing... I didn't even think of it, and my DR didn't bring it up, so I'm wondering: is this likely to pose a 'problem'?


  2. #2
    Registered User

    Jul 2007
    Melbourne
    3,660

    Do you mean you had AF and then started the next ones?

    If so, it shouldn't because technically it was in your system from CD1 and as the pill prevents O then hopefully all is in working order.

    However, When you first start a pill they say barrier control for the first seven days so the same rule is likely to apply...